# SDR DXTA2010081804197

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK409
- Aircraft time: 2,223 hours, 2,110 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220389433
- Part serial: 1G82J
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,480 hours, 1,420 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOT AIR DATA INOP.  REMOVED ADC AND INSTALLED AN OVERHAULED UNIT. OPS CHECK OF SYSTEM SHOWS NORMAL OPERATION. PERFORMED PITOT-STATIC. LEAK CHECKED - COMPLIED WITH RVSM TEST IAW AMM 34-10 CHART 201. ALL WORK PERFORMED IAW AVIONICS SYSTEM MANUAL SECTION 5.
